Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello my name is***** but you can call me Dr. H, and I am a licensed veterinarian. Please give me a moment to type up my response to your question/concern.
Chances are he vomited up the pill along with the food, it was just mixed in with it. How many mg's was the Viagra pill?
Ok great. Yes chances are he will be fine.
It is a medication that can be used in dogs, although there is limited information on its use in pets. But from what we know this is mainly a vasodilator and at most causes minor symptoms like dizziness, flushing, flushing and tachycardia (fast heartrate). The dose your pet got was only 2x the dose recommended, so chances of any life threatening symptoms are very low, especially since I believe he vomited it up anyway. Also its effects are usually gone within 6 hrs (half-life).
I don't recommend any further induction or vomiting and only to monitor him for now. Chances are he will be fine.
- Dr. H
Oh yes, disregard the phone call prompt. This is coming from justanswer website and not directly from me.
You took the right course of action by inducing vomiting just to be sure. However for future reference, unless your pet ingests a pill, always consult with a vet before inducing vomiting. In some cases the induction of vomiting is contraindicated (ingestion of metals, corrosive matter, etc).
Is there anything else I can assist you with today concerning Mookie?
* Please don't forget to leave me a rating for the service I have provided today. Thank you for your feedback and have a good rest of your day*
Please leave a rating as I am not compensated for assisting you with your answer until a rating is provided. Thank you.